# SDR FDEA200906302424

- Difficulty date: June 30, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DELETING PARTS IAW PTF PALLET MOD W/C, PRODUCTION FOUND NUMEROUS HOLES AT STA 1640.  STA 1640, RBL 60-67, WHERE FLOORBEAM AND FRAME MEET, A FRAME REPAIR WAS ACCOMPLISHED DUE TO THE DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118330400EZ2R02, AND MAE EA NR 757-5362-16-F2104 REV -, THIS N/R IS FOR TRACKING PURPOSES ONLY. MAJOR REPAIR.
